A note on some absolute summability methods

Bor, Hüseyin

Portugaliae mathematica (1989)

  • Volume: 46, Issue: 1, page 39-46
  • ISSN: 0032-5155

How to cite


Bor, Hüseyin. "A note on some absolute summability methods." Portugaliae mathematica 46.1 (1989): 39-46. <http://eudml.org/doc/115648>.

author = {Bor, Hüseyin},
journal = {Portugaliae mathematica},
keywords = {absolute summability methods},
language = {eng},
number = {1},
pages = {39-46},
publisher = {Sociedade Portuguesa de Matemática},
title = {A note on some absolute summability methods},
url = {http://eudml.org/doc/115648},
volume = {46},
year = {1989},

AU - Bor, Hüseyin
TI - A note on some absolute summability methods
JO - Portugaliae mathematica
PY - 1989
PB - Sociedade Portuguesa de Matemática
VL - 46
IS - 1
SP - 39
EP - 46
LA - eng
KW - absolute summability methods
UR - http://eudml.org/doc/115648
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.